# SDR AALA20111216DWH01

- Difficulty date: December 15, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 39,191 hours, 9,971 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: 113N10702324
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT LOWER OUTBOARD MAIN LANDING GEAR FORWARD TRUNNION BEARING AND TRUNNION SUPPORT.  FABRICATED AND INSTALLED NEW BUSHING PER EA B757-57-020831.
